MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7232-24
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device's overlay adhesive was not adhering to the subject.Adherence to the device is stronger than adherence to subject causing lifting and removal of the catheter after insertion.The catheter was damaged and leakage was also reported.No patient injury was reported.
 
Additional Manufacturer Narrative
Device evaluation: inspection was made based on the pictures provided by the customer; samples returned were from unused device and analysis will be performed when samples are returned to determine if those have the condition reported.Visual inspection was performed, however investigator was unable to confirm the complaint reported, pictures provided does not allow to determine the area that is reported with the issue.Historical data from last 12 months were reviewed and no complaints with the same failure mode were confirmed.Based on the picture provided it was not possible to identify the specific area where the adhesion issues are thus the root cause was not confirmed.Based on the device history record review and from process inspection controls, (b)(4) parts were tested with no issues reported.No corrective actions were required since root cause can not be determined.The likelihood of this condition being observed is low and could be caused by incorrect manipulation of the adhesive.Device history review summary: the lot was manufactured with (b)(4) units, lot met the requirements to release the lot with no deviations identified during their manufacture.

Brand Name
CADD CLEO INFUSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15329915
Report Number3012307300-2022-17104
Device Sequence Number14787153
Product Code FPA
UDI-Device Identifier10610586028410
UDI-Public10610586028410
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7232-24
Device Lot Number4230881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown